×

On the error exponent for ergodic Markov source. (English) Zbl 0471.94010

MSC:

94A29 Source coding
PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] F. Jelínek: Probabilistic Information Theory. Mc Graw-Hill, New York 1968.
[2] I. Csizár G. Longo: On the Exponent for Source Coding etc. Studia Sc. Math. Hung. 6 (1971), 181-191.
[3] G. Longo: On the error exponent for Markov sources. Transactions of 6-th Prague Conference on Information Theory ... Praha 1971, Academia Praha 1973.
[4] L. Koopmans: Asymptotic Rate of Discrimination for Markov Processes. Ann. Math. Stat. 31 (1960), 982-994. · Zbl 0096.12603
[5] P. Billingsley: Ergodic Theory and Information. John Wiley and Sons., Inc., New York 1965. · Zbl 0141.16702
[6] M. Marcus H. Minc: A Survey of Matrix Theory and Matrix Inequalities. Allyn and Bacon, Inc., Boston, 1964. · Zbl 0126.02404
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.